MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4140/tcp.n.2007.944

Медицинская библиотека · The Consultant pharmacist : the journal of the American Society of Consultant Pharmacists · 2007

State of confusion: sorting out a complex medication regimen for a 79-year-old woman.

Fountain K Michele, Farmer Jessica N

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Patients with Alzheimer's disease and without caregiver assistance can often have difficulties in managing their medications, which can result in serious consequences. This case study depicts a 79-year-old woman who lives in an assisted living facility and is referred to a geriatric pharmacy specialist in a community pharmacy for a medication review and assistance in medication adherence. During the initial patient visit, the patient was found to have an extremely complex method for managing her medications. She also had multiple medical providers, several duplicate medications, and medications used to treat the adverse effects of other medications. Consequently, this patient had symptoms suggesting she was experiencing medication-induced delirium. This case study illustrates the valuable role of the consultant pharmacist in assisting the patient's medical providers in formulating a simpler and more efficacious medication regimen.

Для цитирования: Fountain K Michele, Farmer Jessica N. State of confusion: sorting out a complex medication regimen for a 79-year-old woman.. The Consultant pharmacist : the journal of the American Society of Consultant Pharmacists. 2007. DOI: 10.4140/tcp.n.2007.944.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.